# SDR FDEA202301110068

- Difficulty date: January 11, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24289
- Aircraft time: 78,229 hours, 29,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNK
- Condition: Failed
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  920     33-50  4480     11JAN23  BER  FACT  U  SLIDE ARMED LIGHT ON L1 OUT FACT 11JAN23 11:26   BER U  AMM: 33-51-06-2-1 REV.130.13  BULB,S REPLACED ON SLIDE LIGHT ARMED / DISARMED  INDICATOR , SLIDE ARMED / DISARMED FUNCTION CHECKED  , O.K. , ACC.AMM 33-51-06-2-1 , REV.130.13
